You would probably be very sick if you had TSS - plus, it'd be something very difficult to miss if different from your day to day life. Eight hours of having a tampon in is long, but not completely outrageous.
Suprisingly, it probably wasn't urine. There is this phenomenon of women ejaculating, or 'squirting,' just as a man would. I'm not exactly sure why it all happens, but I do know that it happens to tons of women. So, don't freak yourself out over it. Yes, it's a bit odd...but, it's not totally uncommon. From what I've ever read about it during my internships and such, in the women it happens to, when you relax just before that ah-hah moment...that's when it happens. Maybe not extremely helpful...but, I thought I would just throw in the idea that it's not weird; weird in the sense that it's never happened before.
If you did urinate, well... maybe it's just because you were EXTREMELY relaxed. And hey, if that's the case...it happens.
Good luck on your quest to find the answer. JadeView Thread
Well, I had my period from Feb. 2010 to Nov. 2010...then, had a couple of periods and nothing since. So, my situation is kind of opposite. But, they put me on Provera 10mg/10days to start my period. It did absolutely nothing. And now, they aren't doing anything about it - I'm not sure what to do either. Good to know that I'm not the only one who got zero help from the medicine!View Thread
I will also add that my energy level has quickly depleted. During the day, I can get by with doing just what I need to with going to classes and such. But, eating, I haven't much desire for and doing anything outside of the 'norm' is definitely not even considerable. I'm purely exhausted by 6pm.View Thread
Hello, I guess this is an 'update' from a previous post...
I was put on provera because I have not had my period since February of 2011. Before that, I had my period for 10 months with only 2 seemingly more 'regular periods in between the long one and the absence of one at all. Lem'me just say that I am just about 19 years old, pretty healthy and not sexually active. I do have PCOS so that always throws a curveball. Anyhow, the last few months I have had some really bad cramping, lower back pain, and cramps that radiate to my upper thighs. Jane (as well as the FNP on campus) actually said that it's probably my uterus. No big suprise there. Well, I was on 10mg of provera for 10 days... I've been off of it now for just about a week and nothing but still lots of cramping. There has been a noticeable change the last month or two in my CM - it's more like water now all of the time instead of varying like 'usual.' The last maybe 5 months I've noticed times where I suddenly get flushed from my mid-chest up (like, SUPER hot), I've been having issues sleeping (getting hot mid-way through the night or just tossing and turning). I did have some suspected issues with osteopaenia (sorry if I spelled it wrong) due to severe Vit. D deficiency - I broke my heel while standing to talk to a friend, pivoted and boom: broken.
I called my doctor back home and I have not yet heard back from them - but the nurses I spoke with from my PCPs office were concerned and expressed concern on my doctors part. The FNP at my university has been worried that I've been in as much pain as I have and not had my period yet. Generally speaking, I guess the PCOS could explain this...but, the Provera should have brought on my period, right? What else could be explaining this? I went to see an OBGYN overe here towards school per the request of the FNP but, I'm self pay. He refused to examine me because I am young and shouldn't have much issues - also because he didn't want to run up the bill. Obviously if I went in, I was mentally prepared to take on the bill. So, no help there - not even answers to my questions. What would be the next step?
Family history is slightly complicated, but not too much. Women: history of breast and I believe some uterine cancer, as well as brain cancers. My mom has had cervical cancer and severe endometriosis. That's about it.
So, I went to the doctor (a new one that I had a horrid experience with) and basically, all he told me was to stop the provera. I, as a self-pay patient, paid for him to just tell me that. He didn't examine me or anything. In fact, he said I was too young to have any major issues (despite not having a period for 11.5 months and having horrible pain, etc - recall from my post: Provera) So, one of the questions he neglected to answer is this: How much blood is too much to lose? During my "regular" (irregular) periods, I usually use one super pad per 45 minutes to an hour. Also, what if I don't get my period? What's the next step. Today would have been day 9 on the provera... so he said to maybe expect my period tomorrow or sunday at the latest. I have tons of questions but have class in 10 minutes so I have to rush away. Thanks for any help,
Thanks for the response, again. I am going to an OBGYN over here by school tomorrow - Thank goodness! The pain has gotten to where walking, coughing, urinating (even though I feel like I need to all the time) and most anything hurts. So, needless to say, I'll be relieved if they can do something to help!View Thread